# SDR SWAA2022031484514

- Difficulty date: July 27, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 69,689 hours, 40,968 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL VAPOR SEAL DUCT RETAINER CRACKED AROUND THE NUT PLATE / REMOVED AND REPLACED CRACKED DUCT RETAINER AT RT WHEEL WELL VAPOUR SEAL AS PER BOEING 737 SRM 51-40-02-0G-9 737 AND SRM 51-40-05-0G-0.
